# SDR IXX2008F00007

- Difficulty date: July 6, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW SHUTDOWN NR 3 ENGINE DUE TO OIL QUANTITY DROPPING TO LESS THAN ONE GALLON, OIL PRESSURE GAUGE FLUCTUATING, OIL TEMP WAS ABOVE 115C, OIL PRESSURE LIGHT INTERMITTENT, THE CREW LANDED WITHOUT FURTHER INCIDENT.  AC WAS AUTHORIZED FERRY FLIGHT FOR MAINTENANCE.  MAINT CONFIRMED OIL RESERVOIR IS FULL AND AIRCRAFT SAFE FOR FLIGHT.  ENGINE CHANGE IN WORK.  (K)
